# SDR YENA201705160379

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 45,312 hours, 15,436 cycles
- Engine: Iae V2527A5
- Engine time: 24,797 hours, 8,158 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS DETECTED A DIRTY SOCK ODOR WHILE PASSING THROUGH 7500 - 5000 FT DURING DESCENT.   ODOR SEEMED STRONGEST IN THE COCKPIT.  NR 1 ENGINE CHANGE ACCOMPLISHED IAW W/O 847556.  R & R THE OZONE FILTERS 1 & 2.  NO LEAKS NOTED IAW MM 21-51-41.  ACCOMPLISHED A PACK BURNOUT IAW MM 21-00-00-615-001. ACFT OK FOR SERVICE.
